# SDR 06FDEA0916

- Difficulty date: March 2, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 950a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 950A, HAS MECHANICAL DAMAGE AT WL 207, LBL 1 (AFT SIDE OF VERTICAL FLANGE).  REPAIRED BS 950A FLOORBEAM, WL 207, LBL 1 PER FED EX EA 7-5310-98584.
